# SDR CA130603008

- Difficulty date: May 29, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Beech 1900D
- Aircraft time: 19,118 hours
- Engine: Pwa PT6A67D
- Propeller: Hartzl HCE4A3I
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Duct
- Part number: 1295500631
- Condition: Cracked
- Location: Cabin Pressure
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) FLIGHT CREW NOTED AIRCRAFT HAD DIFFICULTY REACHING MAX DIFF 4 PRESSURIZATION WAS FLUCTUATING. DURING TROUBLESHOOTING IT WAS NOTICED THAT A BLEED AIR PIPE IN LH WING HAD A LARGE CRACK AROUND THE WELDED - 4 FITTING ALLOWING BLEED AIR TO ESCAPE INTO WING. EVA TUBING DID NOT RUPTURE AS THE LEAK WAS OPPOSITE OF TUBING AND DID NOT GIVE INDICATION OF PIPE FAILURE. AS WELL A FAULTY DIODE IN WIRING TO LH BLEED SHUTOFF VALVE PREVENTED VALVE TO OPEN WHEN LH BLEED SELECTED. LH BLEED SYSTEM WAS NON-FUNCTIONAL. BLEED AIR PIPE AND DIODE WERE REPLACED. LH BLEED SYSTEM AND PRESSURIZATION WERE GROUND TESTED WITH NO FAULTS NOTED.
